# SDR COEA2009082813900

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 29,801 hours, 33,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: S57510506203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  MAJOR REPAIR & LEVEL 2 CORROSION - RT WING TRAILING EDGE SUPPORT BRACKET COMMON TO TRAILING EDGE OUTBOARD OF RIB 13 HAS LEVEL 2 CORROSION.  REMOVED SUPPORT BRACKET, FABRICATED AND INSTALLED NEW BRACKET PER ATR DRAWING 25S57510506 AND ATR SRM.
